Customer matched zone "Lagos Delivery Options"
Sort by:
113281–113296 of 166035 Results
-
CALPOL contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713655443-2015
Paracetamol 120mg/5ml CETAMOL 60ml Syrup
₦100.00 -
Panadol baby and infant suspension contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains.Sku: 1713656018-2134
Paracetamol 120mg/5ml PANADOL BABY & INFANT 100ml Suspension
₦100.00 -
A colour and sugar-free paracetamol suspension for pain and fever relief in babies and infants from three months onwards.This cherry flavoured suspension helps to provide mild to moderate pain and feverishness associated with: Teething Toothache Headache Colds Flu Post-Immunisation Fever Dosage:For oral use only.It is important to shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack.Never give more medicine than shown in the table.For the relief of fever after vaccination at 2, 3 and 4 months: Age Dose How Often (24hrs) 2-3 Months 2.5ml ---- Do not give more than 2 doses for treatment of post-vaccination fever.Children aged 3 months - 12 Years: Child's Age How Much How Often (24hrs) 3-6 Months 2.5ml 4 Times 6-24 Months 5ml 4 Times 2-4 Years 7.5ml (5ml+2.5ml) 4 Times 4-6 Years 10ml (5ml+5ml) 4 Times Do not give more than 4 doses in 24 hours. Leave at least 4 hours between doses.Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.Contains:Each 5ml dose contains Paracetamol 120mg.Also Includes: Liquid Maltitol (E965), 1.9% v/v Ethanol.Caution:DO NOT give anything else containing paracetamol while giving this medicine. Talk to your doctor at once if your child takes too much of this medicine, even if they seem well.As with all medicines, if your child is currently taking any other medication consult your doctor or pharmacist before taking this product.Do not give for more than three days without consulting a doctor. Use with care in severely reduced kidney or liver function.ALWAYS READ THE PATIENT LEAFLET.Sku: 1715282729-396
Paracetamol 120mg/5ml Suspension Cherry Flavour 100ml
₦100.00 -
A sugar-free paracetamol suspension for pain and fever relief in babies and infants from three months onwards.This tasty suspension helps to provide mild to moderate pain and feverishness associated with: Teething Toothache Headache Colds Flu Post-Immunisation Fever Dosage:For oral use only.It is important to shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack.Never give more medicine than shown in the table.For the relief of fever after vaccination at 2, 3 and 4 months: Age Dose How Often (24hrs) 2-3 Months 2.5ml ---- Do not give more than 2 doses in 24 hours.Children aged 3 months - 6 Years: Child's Age How Much How Often (24hrs) 3-6 Months 2.5ml 4 Times 6-24 Months 5ml 4 Times 2-4 Years 7.5ml (5ml+2.5ml) 4 Times 4-6 Years 10ml (5ml+5ml) 4 Times Do not give more than 4 doses in 24 hours. Leave at least 4 hours between doses.Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.Contains:Each 5ml dose contains Paracetamol 120mg.Also Includes: Hydogenated Glucose Syrup (E965), 1.85% v/v Ethanol and Amaranth (E123).Caution:DO NOT give anything else containing paracetamol while giving this medicine. Talk to your doctor at once if your child takes too much of this medicine, even if they seem well.As with all medicines, if your child is currently taking any other medication consult your doctor or pharmacist before taking this product.Do not give for more than three days without consulting a doctor. Use with care in severely reduced kidney or liver function.ALWAYS READ THE PATIENT LEAFLET.Sku: 1715282756-398
Paracetamol 120mg/5ml Suspension Cherry Flavour 200ml
₦100.00 -
-
Para denk suppository contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain. This medicine is inserted into the rectum.Sku: 1713652327-1318
Paracetamol 125 mg PARA DENK SUPP 125 Suppository 10?s
₦100.00 -
-
Paracetamol 125mg Suppositories - 10 PackSku: 1716299089-650
Paracetamol 125mg Suppositories – 10 Pack
₦1,000.00 -
-
-
-
-
Parandenk contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to relieve the symptoms of cold and flu.This medicine is inserted into the rectum.Sku: 1713656562-2246
Paracetamol 250mg Paradenk Suppository 10?s
₦100.00 -
-
-
Paracetamol 250mg Suppositories - 10 PackSku: 1716299086-649
Paracetamol 250mg Suppositories – 10 Pack
₦1,000.00